# SDR AALA202302028712

- Difficulty date: January 14, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 16,914 hours, 7,057 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 146A8123U25
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO, LOWER DOOR THRESHOLD WEB IS CORRODED AT THE FORWARD END STATION 799 AND RIGHT BUTT LINE 25. REMOVED AND REPLACED WEB PER AARD.
